... sometimes up to 10-12 pills a day. I've started having pain and a burning sensation in my stomach. Is this from a withdrawl of the medication or I've heard stories where they can damage the stomach lining. Any info?
31 May 2010
More than likely it's the medication and not a side effect. 10-12 pills per day can damage your stomach as well as other vital organs. Are you going through wd symptoms now or are you totally off the medication? There are some OTC meds that can help with the symptoms. I suggest you make an appointment with your doctor asap. This could be something serious such as a bleeding ulcer. Please keep us informed and good luck to you.
6 Jan 2012
Are you on lortab, or on any combo of hydro codone and aspirin or Tylenol? If so that may have something to with it especially Alor 5/500, Azdone, Damason-P, Lortab ASA, Panasal 5/500 aka hydrocodone – asa (aspirin) or Anexsia, Dolorex Forte, Hycet, Liquicet, Lorcet, Lortab, Maxidone, Norco, Polygesic, Stagesic, Vicodin, Xodol, Zamicet, Zydone a aka hydrocodone - apap or hydrocodone – ibf? Ibuprofen Ibudone, Reprexain, Vicoprofen. I’m pretty sure it only comes in 7.5/200 mgs. And the recommended daily dose is 5 times daily. If you’re taking at most 6000 mg of Tylenol or aspirin daily, or 2400mgs of Ibuprofen, that is way over the safe amount, especially with the aspirin or Ibuprofen, both being forms of NSAID (non-steroidal anti-inflammatory drug) can cause ulcers and I believe Tylenol may also have similar effects. I would really have a doctor check your liver, kidneys along with your stomach.
ASAP please if you are on the mixtures your taking overdosing amounts daily and could be slowly killing yourself. It also may be from just long term use of opiods, I have herd complaints of burning stomach, heartburn, sulfur burps, or a rotting feeling in there stomach. This you should probably take up with your MD and change meds or get on some type of strong ant-acid. I Hope this helps you. Please get yourself checked either way.
- Hydrocodone Information for Consumers
- Hydrocodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydrocodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Side Effect - why would methadone be given2a75yr.old woman who has only taken loratab7.5for pain for
... the last3yrs.?wouldn't it seem smarter to raise the dosage of her pain pills to hydrocodone 10's?
1 answer • 13 Oct 2009
I am 35 and I have Lupus and R-A.. I have been living with Lupus for about 11 years and just 2-3 years with R-A. I have been given allot of different ...
7 answers • 19 May 2011
... My doctor told me it was NOT a side effect of the Atelvia. He said to give my stomach a rest and start the medication in a couple of weeks. For ...
1 answer • 17 Jun 2011
I just started taking nucynta today, for major knee, shoulder, elbow pain after getting hit by a car on my bicycle 3 yrs ago. i was on Hydrocodone ...
4 answers • 26 Jan 2012
Hydrocodone - I've been prescribed norco 7.5 mg , 5x daily . I've been taking them for 4 years. Does
... prolonged use cause arm & leg twitches as a side effect?
1 answer • 20 Apr 2015